中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: The algebraic structure of the gl(n vertical bar m) color Calogero-Sutherland models
作者: Ju, GX ;  Wang, SK ;  Wu, K
刊名: JOURNAL OF MATHEMATICAL PHYSICS
出版日期: 1998
卷号: 39, 期号:5, 页码:2813-2820
关键词: W-INFINITY ALGEBRA ;  MANY-BODY PROBLEM ;  INTEGRABLE SYSTEMS ;  ONE DIMENSION ;  QUANTUM ;  REPRESENTATIONS ;  SYMMETRY
学科分类: Physics
通讯作者: Ju, GX , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China,Peoples R China.
部门归属: Henan Normal Univ, Dept Phys, Xinxiang 453002, Henan Province, Peoples R China; Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China; CCAST, World Lab, Beijing 100080, Peoples R China; Acad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
英文摘要: We extend the study on the algebraic structure of the su(n) color Calogero-Sutherland (CS) models to the case of gl(n\m) color CS model and show that the generators of the super-Yangian Y(gl(n\m)) can be obtained from two gl(n\m) loop algebras. Also, a super W-infinity algebra for the SUSY CS model is constructed. (C) 1998 American Institute of Physics.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000073410400023
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12310
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
The algebraic structure of the gl(n∣m) color Calogero–Sutherland models.pdf(487KB)----开放获取View Download

Recommended Citation:
Ju, GX,Wang, SK,Wu, K. The algebraic structure of the gl(n vertical bar m) color Calogero-Sutherland models[J]. JOURNAL OF MATHEMATICAL PHYSICS,1998,39(5):2813-2820.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Ju, GX]'s Articles
 [Wang, SK]'s Articles
 [Wu, K]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Ju, GX]‘s Articles
 [Wang, SK]‘s Articles
 [Wu, K]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: The algebraic structure of the gl(n∣m) color Calogero–Sutherland models.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace